# SDR 2008FA0000503

- Difficulty date: July 15, 2008
- Submitted: July 24, 2008
- Operation: General aviation
- Aircraft: N291B
- Make and model: Beech 300BEECH
- Aircraft serial: FL559
- Aircraft time: 201 hours
- Engine: Pwa PT6A60A
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS BROUGHT IN FOR PHASE INSPECTION.  DURING INSPECTION A DOUBLER ROW OF RIVETS AT WING STATION 209.016 WERE FOUND WITH PAINT POPPING OFF OF THE RIVET HEADS.  USED BOROSCOPE TO INSPECT RIVET BUCKTAILS.  FOUND ALL OF THE RIVETS IN THE DOUBLE ROW OF THE SKIN LAP AT WS 209.016 WERE UNDER DRIVEN.  THESE RIVETS WERE INSTALLED NEW AT THE FACTORY.  AIRCRAFT HAS A TT OF 201.8.  RECOMMEND INSPECTING THESE RIVETS FOR POPPED PAINT AND SMOKING CONDITION AND INSTALLING NEW RIVETS IAW AC 43.13-1B.  (K)
